# SDR USAAD01102

- Difficulty date: May 12, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LOW LEVEL EMERGENCY LIGHTS DID NOT TEST.  MAINTENANCE REPLACED THE CONTROL MODULE BATTERIES, THE LOW LEVEL LIGHT BATTERIES, AND THE OVERWING EXIT IDENTIFIER LIGHT ASSEMBLY.  (M)
